# SDR DALA2020101403364

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 10,546 hours, 5,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 11c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:11C. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY SEAT MOUNTING LIGHTING ASSY. IAW A321 CMM 25-21-52. OPS CHKD GOOD.
